# SDR CA960930001

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 340A
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C93
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Scavenge Pump
- Part number: 639388
- Condition: Cracked
- Location: #2 Engine
- Part time: 1,637 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING THE PILOT NOTICED A LARGE OIL LEAK ON #2 ENGINE. FURTHER INSPECTION REVEALED THE SCAVENGE PUMP HOUSING WAS CRACKED. A NEW PUMP WAS INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.
